Ask The Doctor > Questions & Answers > Unprotected sex , Help

Unprotected sex , Help

Patient: My partner and I had unprotected sex about 2 weeks ago, and she took the plan b pill within 2 days after now we had unprotected sex yesterday and she took the plan b pill that same day her period is on this week the 26. what happens if you take the pill twice? Like my description above .

 

 

Symptoms: Abdominal pain

 

 

Doctor: Hello,If she had taken plan b 2 weeks back and there had been no withdrawal bleeding and then again she took it again yesterday , then ideally she needs to wait for her withdrawal bleed within 7 days . It is also seen in some cases that the lady may miss her periods due to plan b per se where delaying periods is a known se=ide effect of plan-b , but oly in next few menses after a withdrawal bleed is achieved.If there is no bleeding within 7 days , then she must wait for her periods to resume and when she misses her periods , she should get a urine pregnancy test to rule out pregnancy , as ideally she should have bled after the first plan b.You may visit your physician for an ultrasound pelvis to look for decidualised endometrium or otherwise shedding endometrium .I hope i have answered your query in detail,wishing you good health,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment